| Model Number |
FX471T |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, discoloration, but no deformation of the outer housing or other visible defects was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the valve the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the horizontal position.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection : after dismantling of the valve, no deposits were found in.Result : based on our investigation results, we cannot determine functional deviations or other abnormalities in the progav 2.0.How the abovementioned functional impairment occurred is not clear to us at the time of examination.The examination of the return has been completed with the drafting of this report.
Event or Problem Description
It was reported that a progav 2.0 (#fx471t) was implanted.According to the complainant valve had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2024.No patient complications were reported as a result of the revision procedure.The complained product has been sent to the manufacturer for investigation.
Event or Problem Description
It was reported that a progav 2.0 (#fx471t) was implanted.According to the complainant valve had adjustment difficulties.The patient underwent a revision procedurey.The complained product was not yet sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.